# SDR CALA2008120501127

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N68159
- Make and model: Boeing 767224
- Aircraft serial: 30438
- Aircraft time: 33,818 hours, 5,108 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 325 LBL 25 - LBL 54 FLOOR SUPPORT FOUND CORRODED.  CABIN STA 325 LBL 18 - LBL 59 FLOOR SUPPORT BEAM REPAIRED PER SRM 53-00-51, FIG 201, REPAIR 1 AND HFEC NO CRACK FOUND.
